Prime

Type your tag names separated by a space and hit enter

Meperidine-induced serotonin syndrome in a susceptible patient.

Abstract

We present a patient with a history of clomipramine-induced serotonin syndrome 5 yr prior who developed serotonin syndrome after a single dose of meperidine. This report heightens appreciation of population at risk and also recognition of potential toxicity in meperidine.

Links

  • FREE Publisher Full Text
  • Authors+Show Affiliations

    ,

    Department of Anesthesiology, Cathay General Hospital, 280 Renai Rd, Sec. 4, Taipei 10630, Taiwan, Republic of China.

    , , , ,

    Source

    British journal of anaesthesia 103:3 2009 Sep pg 369-70

    MeSH

    Adult
    Analgesics, Opioid
    Clomipramine
    Humans
    Male
    Meperidine
    Pain, Postoperative
    Serotonin Syndrome
    Serotonin Uptake Inhibitors

    Pub Type(s)

    Case Reports
    Journal Article

    Language

    eng

    PubMed ID

    19556270